# SDR USAA950617

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Upper Stop Cable
- Condition: Broken
- Location: Upper
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DCA - FLT 481 - UPON RETRACTING THE GEAR, A LOUD NOISE WAS HEARD AROUND THE NOSE GEAR AREA FOLLOWED BY A VIBRATION.  ALL INDICATIONS WERE NORMAL.  FLIGHT RETURNED TO DCA.  MAINTENANCE REPLACED THE UPPER NOSE LANDING GEAR DOOR STOP CABLE, THE LOWER CABLE, SPRING TENSION AND FORWARD NOSE LANDING GEAR DOOR LINK.  OPERATIONS CHECKED GOOD.  REF 95ZZZW808, 95ZZZW809, 95ZZZW810.
